A mean value theorem of Bombieri's type

E. Fogels

Acta Arithmetica (1972)

  • Volume: 21, Issue: 1, page 137-151
  • ISSN: 0065-1036

How to cite


Fogels, E.. "A mean value theorem of Bombieri's type." Acta Arithmetica 21.1 (1972): 137-151. <http://eudml.org/doc/205099>.

author = {Fogels, E.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {137-151},
title = {A mean value theorem of Bombieri's type},
url = {http://eudml.org/doc/205099},
volume = {21},
year = {1972},

AU - Fogels, E.
TI - A mean value theorem of Bombieri's type
JO - Acta Arithmetica
PY - 1972
VL - 21
IS - 1
SP - 137
EP - 151
LA - eng
UR - http://eudml.org/doc/205099
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.